# SDR AU010189

- Difficulty date: February 25, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP PRESELECT MICROSWITCH WIRE BROKEN.
